# SDR AWXA200501512

- Difficulty date: December 11, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 73,266 hours, 29,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED LEFT AFT BULLNOSE EMERGENCY LIGHTS INOPERATIVE AT ROWS 30 AND 34.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK IAW BOEING 757 MM 39-50.  OPERATIONAL CHECKS WERE GOOD.
